# SDR SRAA970916

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Gasket
- Condition: Leaking
- Location: Air Flow Contl
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TEST FLIGHT, FOUND THE RIGHT WHEEL WELL GOT VERY HOT WITH CARGO COMPARTMENT AIR CONDITIONING SYSTEM OFF.  THERE WERE SIGNS OF FUMES AND SMOKE IN THE CARGO COMPARTMENT.  CLOSED ALL ENGINE BLEED VALVES AND THE CONDITION CEASED TO EXIST.  FOUND LEAKING CLAMP AND GASKET AT CARGO COMPARTMENT AIR FLOW CONTROL AND SHUT OFF VALVE.  REPLACED GASKET THEN RAN GTC,  SYSTEM OPS CHECKED AND LEAK CHECKED GOOD IAW MM CH 21-20.
